# SDR FDEA201612214517

- Difficulty date: December 21, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 59,054 hours, 34,537 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002814
- Condition: Corroded
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 820 BL 0 HAS A SHEAR TIE CORRODED.   REMOVED CORROSION IAW SRM 51-10-02 AND FOUND OUT OF LIMITS IAW SRM 53-00-53-1A DET. V. REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, SRM 51-30-01, 51-04-05, DWG 141N1020 REV. F, AND SRM 51-40-02.
